# SDR AWXA200500022

- Difficulty date: January 10, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 58,025 hours, 36,109 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Packing
- Part number: NAS161210
- Condition: Torn
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LAS - DIVERSION - FLT 0765 - APPROXIMATELY 20 MINUTES OUT OF PHX EN ROUTE TO SMF NOTICED HYDRAULIC FLUID LEAKING FROM THE TOP OF LEFT WING, ALSO OBSERVED B-SYSTEM HYDRAULIC QUANTITY DECREASING, FLUID LEVEL STABILIZED AT 1/2 QUANTITY ON INDICATOR, DIVERTED INTO LAS FOR REPAIR.  MAINTENANCE FOUND LEAK COMING FROM FITTING AT NR 3 SPOILER, REPLACED 2 EACH O-RING SEALS ON FITTING FOR NR 3 SPOILER, LEAK CHECK WAS GOOD.
